| Catalog Number |
RBY4C0202 |
| Medical Device Problem Code |
Failure to Fold (1255)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2019-00440.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the intercostal artery using ruby coils.During the procedure, two ruby coils were not taking their intended shape, despite being the correct size for the target location.Therefore, the ruby coils were removed, and the procedure was completed using new ruby coils.There was no report of an adverse effect to the patient.